MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM
Model Number 1322.09.520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the few information received, no pre-existing anomaly was discovered by checking the manufacturing charts of the components involved in this event.It should be noted that, based on the documents shared by the complaint source, it seems that the components above mentioned are not the same as those reported in the previous surgery documentation.In fact, looking at the documentation of the surgery performed on (b)(6) 2024, the components reported in these documents (and implanted in that occasion) are the following: liner f.Metal back glen.Standard (part code 1377.50.010, lot number 20at5kx, sterilization (b)(4)).Smr humeral head ø52 mm (part code 1322.09.520, lot number 1913126, sterilization (b)(4)).Neutral adaptor taper standard (part code 1330.15.270, lot number 2220567, sterilization (b)(4)).We tried several times to ask for additional information about what were the correct components involved in this event, without receiving any other feedback.In any case, the manufacturer checked the charts of these components as well, and no pre-existing anomaly was found.Therefore, considering the very few information available: no pre-existing anomaly was discovered by checking the manufacturing charts of the components reported in this event.We did not receive further information about this event.The manufacturer has no evidence to consider the event as product related.Pms data considering the available pms data, the revision rate of smr anatomic prosthesis (total and hemi) due to cuff failure is around 0.47%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.The manufacturer continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025, due to cuff failure.The patient had failed rotator cuff, and the implant was converted to reverse configuration.According to the information received, the components removed during the hereby reported revision are the following: smr humeral head ø52 mm (part code 1322.09.520, lot number 1615749, sterilization unknown) neutral adaptor taper standard (part code 1330.15.270, lot number 2220568, sterilization (b)(4)).Smr trauma hum.Body # short (part code 1350.15.030, lot number 2220647, sterilization (b)(4)).Liner f.Met.Back glen.Standard (part code 1377.50.010, lot number 21at27b, sterilization (b)(4)) previous surgery performed on (b)(6) 2024.The patient is a male, date of (b)(6) 1964.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.52MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23942282
Report Number3008021110-2025-00163
Device Sequence Number7946460
Product Code HSD
UDI-Device Identifier08033390001427
UDI-Public08033390001427
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.520
Device Lot Number1615749
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown